Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Diabetes medicine gemer side effects

Premium Questions

Dr. Anshul Varshney MD

Sir, is there any side effect for Galvus met 50/500? Is it causes pancreatic cancer? Any better medicine available than this to control diabetic. ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Phanindra Dulipala MD

this medicine or can it cause any side effects in next couple of days.Please reply asap.Thanks.Also during ... to hypoglycemia .We went to endocrinologist and the doctor has changed the... View answer

Answered by : Dr. Phanindra Dulipala ( Diabetologist)
Dr.  Rakesh Madhyastha MD

but after seeing the side effects (pulmonary) we are re considering it. She was on Metoprolol, Coumadin ...What other heart medicines are available for an antiarrythmic problem that my Mom has (A... View answer

Answered by : Dr. Rakesh Madhyastha ( Nephrologist)
Dr. Harish Naik MD

I am taking medicine for diabetes for last 7/8 yes and my weight is 75 kgs and 56 yr old. Last 3 ... side effects if any of istamet and any other complications involved. Thanks.. XXXXX /15 ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I am 55 years old diabetic and using tab Glycomet gp2, one in morning and one in night, 30 mints ... very uncomfortable. Kindly resolve the issue with suitable medicine. ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)

Public Forum Discussions

Dr. Noble Zachariah MD

with this dosage. What could be the side effects of the combination of the two medicine? ... and exrcises and it worked properly. Recently my sugar levels went up and I am being treated with... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Vaddadi Suresh MD

my transition from gemer to fenfuro ---there are side effect of allopathy medicine ---by taking ...I am diabetic for past 4 years my medication is Gemer Ds 1 daily dose 1 Tablet... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr. Basheer Ahamed MD

Hello Dr,I think you are doing well. I am from Tanzania and i m suffering from diabetes.i m ... now reduce the dosage from 3 tablests to may be 2 or 1 or even to start using gemer 1? I think i ... View answer

Answered by : Dr. Basheer Ahamed ( Diabetologist)
Dr.  Vaddadi Suresh MD

IN CONTROL.WILL THE ECOSPRIN AV 75 HAVE ANY SIDE EFFECT?NOW I FEEL AS IF MY HEART SHIVERS,AT TIMES. PLEASE ...DEAR SIR, I AM A DIABETIC AND BP PATIENT FOR THE PAST 15 YEARS, MY DOCTOR HAS PRISCRIBED... View answer

Answered by : Dr. Vaddadi Suresh ( Internal Medicine Specialist)
Dr. Blerina Pasho MD

Yesterday, my doctor asked me take Galvusmet 50/500 instead of 500 mg glycopage for my diabetes, as my HB1acL (???) has increased to 7.6. I was not comfortable yesterday after having this medicine ... View answer

Answered by : Dr. Blerina Pasho ( General & Family Physician)

Mobile Questions and Answers

Dr. Suman Kumar MD

diapride has more side effects than other medicine you can use other medicine for the diseases as diabetes drug is to be used in routine better to have low side effect med

Dr.   Binu Parameswaran Pillai MD

Do you mean Sitagliptin, the diabetes drug ?

Dr. Kaushal Bhavsar MD

Better to consult your doctor for this as this is prescribed medicine and having side effects. Please hit thanks.